MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. SLR BIPOLAR INSERT 41-44MM X 28MM ID; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. SLR BIPOLAR INSERT 41-44MM X 28MM ID; HIP COMPONENT
Model Number 17002802
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient came in for routine post-op examination on (b)(6) 2023.X-rays were taken and it was found that the patient's glenosphere had completely dislocated from the liner.No discomfort or loss of utility was reported and no incident was identified which could have caused the dislocation.The liner was replaced with a new slr liner on (b)(6) 2023.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
SLR BIPOLAR INSERT 41-44MM X 28MM ID
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17676585
Report Number3010536692-2023-00158
Device Sequence Number20447305
Product Code KWY
UDI-Device IdentifierM684170028021
UDI-PublicM684170028021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number17002802
Device Catalogue Number17002802
Device Lot Number1908771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date09/04/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale